Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 359093, 8 pages
http://dx.doi.org/10.1155/2014/359093
Research Article

Hermite Wavelet Method for Fractional Delay Differential Equations

School of Natural Sciences, National University of Sciences and Technology, Sector H-12, Islamabad, Pakistan

Received 4 April 2014; Accepted 12 June 2014; Published 2 July 2014

Academic Editor: Honglei Xu

Copyright © 2014 Umer Saeed and Mujeeb ur Rehman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, Academic Press, New York, NY, USA, 1969.
  2. Z. Wang, “A numerical method for delayed fractional-order differential equations,” Journal of Applied Mathematics, vol. 2013, Article ID 256071, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. J. Evans and K. R. Raslan, “The Adomian decomposition method for solving delay differential equation,” International Journal of Computer Mathematics, vol. 82, no. 1, pp. 49–54, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. A. El-Safty, M. S. Salim, and M. A. El-Khatib, “Convergence of the spline function for delay dynamic system,” International Journal of Computer Mathematics, vol. 80, no. 4, pp. 509–518, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. A. H. Bhrawy, L. M. Assas, E. Tohidi, and M. A. Alghamdi, “A Legendre-Gauss collocation method for neutral functional-differential equations with proportional delays,” Advances in Difference Equations, vol. 2013, article 63, 2013. View at Google Scholar
  6. X. Lv and Y. Gao, “The RKHSM for solving neutral functional-differential equations with proportional delays,” Mathematical Methods in the Applied Sciences, vol. 36, no. 6, pp. 642–649, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W. Wang, Y. Zhang, and S. Li, “Stability of continuous Runge-Kutta-type methods for nonlinear neutral delay-differential equations,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 33, no. 8, pp. 3319–3329, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. H. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. E. Falbo, “Some Elementary Methods for Solving Functional Differential Equations,” http://www.mathfile.net/hicstat_FDE.pdf.
  10. A. Ali, M. A. Iqbal, and S. T. Mohyud-Din, “Hermite wavelets method for boundary value problems,” International Journal of Modern Applied Physics, vol. 3, no. 1, pp. 38–47, 2013. View at Google Scholar
  11. M. Usman and S. T. Mohyud-Din, “Physicists Hermite wavelet method for singular differential equations,” International Journal of Advances in Applied Mathematics and Mechanics, vol. 1, no. 2, pp. 16–29, 2013. View at Google Scholar
  12. S. G. Venkatesh, S. K. Ayyaswamy, and S. Raja Balachandar, “The Legendre wavelet method for solving initial value problems of Bratu-type,” Computers & Mathematics with Applications, vol. 63, no. 8, pp. 1287–1295, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  14. F. Karakoç and H. Bereketoğlu, “Solutions of delay differential equations by using differential transform method,” International Journal of Computer Mathematics, vol. 86, no. 5, pp. 914–923, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. M. Khader and S. T. Mohamed, “Numerical treatment for first order neutral delay differential equations using spline functions,” Engineering Mathematics Letters, vol. 1, no. 1, pp. 32–43, 2012. View at Google Scholar